EditorialOpen accessPhrase in the titleChlodowsky Type (λ, q)-Bernstein Stancu Operator of Korovkin-Type Approximation Theorem of Rough I-Core of Triple SequencesAyhan Esi, Subramanian Nagarajan, Kemal OzdemirJournal of Mathematics and Statistics, Vol. 18, Issue 1 · 5 Jul 2022 · 6,322 accessesView PDFCite
2 articles for “Korovkin-type Approximation”
Set a search alertResearch ArticleOpen accessIn the abstractKorovkin and Weierstrass Approximation via Lacunary Statistical SequencesRichard F. Patterson, Ekrem SavaşJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 6,659 accessesView PDFCite